# SDR 0602363302

- Difficulty date: September 15, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 802NW
- Aircraft time: 14,131 hours, 1,991 cycles
- Engine: Pwa PW4168A
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF RT HORIZONTAL STABILIZER FRONT SPAR ACCESS PANEL THE SPLICE PANEL AT RIB 4 WAS GOUGED. REPLACEMENT PANEL WAS MFG IAW EA 33-207930.
